Overall: 3.13 of 5 with 16 ratings and 2 reviews
April 19, 2014
I have given this drug 1 star simply b/c there was nothing lower by which to grade it; yet, it presents, or interprets this grade as a 2.5 for "Satisfaction", a 2.5 for "Effectiveness" and a 2 as "Recommended.". The truth is that Fetzima is totally UNSATISFACTORY, it is completely INEFFECTIVE, and it is ABSOLUTELY NOT RECOMMENDED. It has made me as sick as I have ever felt. I feel like I have taken poison. It has left me shaking like a person with Parkinson's disease. I am constantly nauseated, and my stomach burns all of the time as though I now have an ulcer, accompanied by terrible hunger pangs, all of which can only be attributed to my having taken Fetzima. In addition, my heartbeat is irregular, and it is difficult for me to get around because of the dizziness--driving is impossible. My ears ring with an electrical zapping sound which can also be felt as pressure in my head, accompanied by headache. How this drug, Fetzima was able to receive FDA approval is extremely disturbing, and is being looked into and investigated. I urge you NOT to take this drug. It should be taken off the market immediately.
May 28, 2014
I'm Bipolar 2 but my problem in recent times has been with Major Depression.. I haven't taken a Anti-Depressant for years. I've been on Abilify and some other drugs [All prescribed]. But recently I realized that I've been in Denial and that I've show all the signs of Depression for a long while. I said to my pdoc, do you have anything new, something to get me out of my funk. He said try this one [Fetzima]. Well I took 1 capsule and then went home and looked up Fetzima on line. Oh my gosh, so many negatives on the drug forum boards. Then I realized something, the majority were from individuals who were being weened or cold turkeyed off of other Anti-Depressants. I'm the first Virgin Poster [No SSRI for more then 6 months] In addition I notice that with many of the Posters, there Pdocs don't know when to stop. I mean if someone is feeling some side effects at 40 , why are they increasing the dosage to 80. Duh.. Here is my experience so far: Fetzima came on like a freight train. I've felt it building from day 1. I have no plans to up the dosage. My Pdoc says that others are having the same experience as me which is No 2-3 week waiting time to see a result. I've been active and doing things since I've began it. But I do notice that I'm a little bit jittery. I have to be doing something all the time. The first day I felt a little nauseous since then no problem with nausea or physical side effects. I found that it's interfered a little with going to sleep. And that Xanax and Intermezzio,, don't have a visible effect my Pdoc says that they are still working in the background.I have been sleeping but waking up in middle of night, then going back to sleep [with intermezzio]. It's hard to describe. I'm feeling very alert during the days. I'm also very chatty. My job as a sales manager requires, that I be on top of my game in terms of verbal and written interaction. I feel that this drug is not fogging my thoughts at all. Possibly a greater clarity. I'm on Day 5 and I'm very satisfied with Intermezzio. It's gotten me out of my funk. Made me very active and with the minimum of side effects. Thoughts: Some have complained of anxiety, I think that Abilify may be perfect to take with this one to stop anxiety, panic attacks etc. It's definitely dangerous to Bipolars, who are subject to Mania. I don't think it'put me in manic mode, but I feel it has the potential and I'm monitoring myself. After the 1st day, no nausea or other side effects except for a little jitteryness and a resistance to tranquilizers. I'm posting this early because I've seen so much negative press on this drug and felt my perspective might be valuable. If you are suffering from the down side of depression and need something to ennervate you quickly then Fetzima may must be the right med.